Is how I'd describe last night and today! It wasn't the new shot that hurt, but the one that is the mixture of Menopur and Gonal F. I don't know what it is, but the two of them together really hurt last night. And the cramping has only gotten worse :( I have to admit, it had me in tears last night. And it wasn't just the pain, but I got upset about other things that normal Samuel would just brush off....I know it's only a few more days so I'm not trying to complain, but explain for those who don't know what it's like to do this. At the moment, every step I take causes a cramp! And they aren't at the top of my stomach but very low... it's like I can feel exactly where these eggs are attached and man is my body not happy about it! If I go to the bathroom it causes me to cramp! If I laugh or use my stomach for any reason, getting up, SITTING down (ugh) and sneezing, ugh I hate sneezing today, it all causes these horrible cramps. My belly is so stupid bloated and I feel like I'm waddling. I just feel really blah. I feel fat and I've been wearing things that cover my stomach because I've noticed people looking at my stomach at work and it's just like, blah. Seriously this is ANYTHING but comfortable.
The upside.....it's only for a few more days. It's things like this that makes me appreciate my healthy body. Some people feel chronic pain all the time or to actually be pregnant and have 9 months of this, oy-ve. But like I mentioned to one of the girls in my yoga class who said, it could be worse, you could be pregnant.... well true, but when you're pregnant your body adjusts over time.... Due to the hormone shots, my body went from normal to crazyville in a day. Not a lot of time to adjust. Thankfully I have lots of wonderful people around me to remind me why I'm doing this and give me lots of love.
Hopefully the apt tomorrow goes well and my retrieval day will be Sunday!